# SDR CA140823001

- Difficulty date: August 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-32R-301T
- Aircraft time: 710 hours
- Engine: Lyc TIO540AH1A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Coupling
- Part number: LW121253
- Condition: Cracked
- Location: Wastegate
- Part time: 726 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, FOUND ENGINE EXHAUST TO TURBOCHARGER WASTEGATE VALVE V-BAND COUPLING,  CRACKED.
